Measurement of disorder in non-periodic sequences

Description

Citation

Title Measurement of disorder in non-periodic sequences
Author(s) B. L. Burrows, Kenneth W. Sulston
Journal Journal of Physics A-Mathematical and General
Date 1991
Volume 24
Issue 16
Start page 3979
End page 3987
Abstract An information theoretic measure is introduced to compare the disorder in non-periodic sequences. It is shown that the measure correctly distinguishes quasiperiodic and aperiodic sequences which have been deduced from earlier studies using diffraction patterns, although it is often necessary to use a set of measures, depending on the order of the source used. The particular sequences studied are the Thue-Morse sequence and the generalizations of the golden mean sequence commonly studied in connection with quasicrystals.

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 243

Adding this citation to "My List" will allow you to export this citation in other styles.